# SDR MALA975315

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 27510163
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3479 - ON APPROACH INTO DTW, RIGHT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  CREW CYCLED GEAR TWICE AND DID GET DOWN AND LOCKED INDICATION.  AIRCRAFT LANDED IN DTW WITH NO INCIDENT.  MAINTENANCE REPLACED RIGHT OUTBOARD MAIN LANDING GEAR ACTUATOR.  (M)
